Sign in to follow this  
Followers 0
turtletwo

handling an antibiotic

23 posts in this topic

I just posted under prayer requests. I am having nausea and other side effects from an antibiotic called amoxicillin. ( :hmmm: I was able to tolerate this med easily many years ago, for bronchitis.) I have to take 500 mg pills, 3 times daily for a 10 day course.

This time I am being prescribed it for the area around my eye ...

( I don't know why the soft tissue in this orbital area is sore, but the eyeballs themselves hurt too. They exhilbit signs of redness and gooiness, etc.

I wondered if anyone else out there has had struggles with this particular med.

P.S. Please pray for my safety in taking in these pills, as I do have an autoimmune disease they have trouble definitively diagnosing.

This one resembles Lupus in certain ways, And amoxicillin can trigger an even worse disease ( life threatening ) in those folks with Lupus...if I have it. Kind of scary!

1

Share this post


Link to post
Share on other sites

I wondered if anyone else out there has had struggles with this particular med.

Yes~!

If It Does Not Bother You,

Try A Little Yogurt Two Or Three Times A Day

To Buffer And To Rebuild The Gut (Guy Talk For The Tummy~!)

0

Share this post


Link to post
Share on other sites

I wondered if anyone else out there has had struggles with this particular med.

Yes~!

If It Does Not Bother You,

Try A Little Yogurt Two Or Three Times A Day

To Buffer And To Rebuild The Gut (Guy Talk For The Tummy~!)

Intestinal Flora is the good bacteria which breaks down the food we consume in the colon, it is found in Yogurt culture.
1

Share this post


Link to post
Share on other sites

I remember one time when I went on an amusement ride and a glob of mucus was expelled out of the corner of my eye. An x-ray showed I had quite an infection. The area around your eyes and a section of your forehead is part of your sinus cavity. You might not have a congested or runny nose, but you can still have an area that contains inflamation If there is enough inflamation it can put pressure on the nerves affecting your vision. Before you start worrying about lupus, I would get a second or third doctor’s opinion.

The antibiotic the doctor wrote you, can be taken with or without food. If your taking it on an empty stomach try taking it with food, eat a regular meal, and see if that will help. Or if you are taking it with food and getting an upset stomach take the medicine an hour or two before you eat.

1

Share this post


Link to post
Share on other sites

one of my daughters has lupus,so understand how you feel ,i would be inclined to go the chemist you got meds from and ask them,Have to say ,im not able to take this med as i have allegy to it,,some antibiotics can upset the stomach ,have you read the leaflet inside the box>,,praying for you

1

Share this post


Link to post
Share on other sites

Praying for you.

We are not doctors,,,,, always ask your doctor to explain what they are prescribing.

It can happen, we leave and then say, "What do I have to do with this; or when should I take it?" :noidea:

If you later and cannot remember his/her guidelines and have read the leaflet enclosed with the medication;

and are still not sure. :noidea:

Go back to your pharmacist or doctor for more information.

Better to be safe than sorry and no doctor is going to ball you out for asking twice!

3

Share this post


Link to post
Share on other sites

I just posted under prayer requests. I am having nausea and other side effects from an antibiotic called amoxicillin. ( :hmmm: I was able to tolerate this med easily many years ago, for bronchitis.) I have to take 500 mg pills, 3 times daily for a 10 day course.

This time I am being prescribed it for the area around my eye ...

( I don't know why the soft tissue in this orbital area is sore, but the eyeballs themselves hurt too. They exhilbit signs of redness and gooiness, etc.

I wondered if anyone else out there has had struggles with this particular med.

P.S. Please pray for my safety in taking in these pills, as I do have an autoimmune disease they have trouble definitively diagnosing.

This one resembles Lupus in certain ways, And amoxicillin can trigger an even worse disease ( life threatening ) in those folks with Lupus...if I have it. Kind of scary!

turletwo,Amoxicillin is a difficult medication for some people to tolerate.Nausea and diarrhea is common.It could last for a couple of days.The only problem with any vomiting and diarrhea is that you do not become dehydrated.May sure that you are not experiencing any serious side effects such as:problems breathing,swelling of the tongue,hives or itching.Make sure you do not experience any double vision.If you continue to experience extremely uncomfortable side effects after a couple of days maybe you could call you physican and he or she could put you on a antibiotic that is more comfortable for you to take. :biggrin2:

1

Share this post


Link to post
Share on other sites

I could be wrong but I just went through 8 months of testing and eliminating such problems. They tested me for lupus a couple of times as well as eliminating medicatiòns and testing for various muscle and nerve diseases. When ñothing else was positive she decided I have fibromyalia, a neurological disease that causè muscle aches and joint pain and old fashioned flu symptoms. Ususally the làck of any rash and lack of ANA or antinuclear antibody in the blood as well as healthy organs such as liver and kidneys help with the diagnosis. My advice is to wait till yòu have a final diagnosis before panicing.

Having gone through all this just òver a year ago I can really sympathise. The not knowing is awful. But try to trust the wisdom of your medical doctors. They weigh the consequenses òf giving this antibiotic. And try to take it after eating if the directions allow. Èven a few soda crackers are often recommended. But do take òn time and finish the Rx.

1

Share this post


Link to post
Share on other sites

I remember one time when I went on an amusement ride and a glob of mucus was expelled out of the corner of my eye.

eww, TMI (too much information). :laughing:
1

Share this post


Link to post
Share on other sites
Sign in to follow this  
Followers 0